# SDR VNAA2021011299926

- Difficulty date: January 12, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 38,259 hours, 37,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670316421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EVALUATION OF CORROSION OF FS 280 CIRCUMFERENTIAL JOINT FROM STR 25L TO 25R, STR 27 WAS FOUND TO BE CRACKED AT FASTENER HOLE, 2ND HOLE AFT FROM FS 280 JOINT.
